Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hyperbolicity of the graph of nonseparating multicurves

Ursula Hamenstädt

Algebraic & Geometric Topology 14 (2014) 1759–1778
Bibliography
1 T Aougab, Uniform hyperbolicity of the graphs of curves, arXiv:1212.3160
2 B Bowditch, Uniform hyperbolicity of the curve graphs, preprint (2012)
3 M Clay, K Rafi, S Schleimer, Uniform hyperbolicity of the curve graph via surgery sequences, arXiv:1302.5519
4 U Hamenstädt, Geometry of graphs of discs in a handlebody, arXiv:1101.1843
5 S Hensel, P Przytycki, R C H Webb, Slim unicorns and uniform hyperbolicity for arc graphs and curve graphs, arXiv:1301.5577
6 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
7 H A Masur, Y N Minsky, Geometry of the complex of curves, II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
8 H Masur, S Schleimer, The geometry of the disk complex, J. Amer. Math. Soc. 26 (2013) 1 MR2983005